Follow us!

    Post: Prednisone withdrawals

    Posted by Linda on 9/21/17

    was originally put on prednisone for shoulder injuries, was
    not warned after dosage was done there would be side
    effects. Experienced extreme weakness, excruciating pain,
    what i did not know at the time.. anemia.. my adrenals
    started to shut down. Went to emergency room they claimed
    auto immune disease, gave me more prednisone, when I got
    off that dose symptoms got worse... came back to my
    original doctor, they did tons of blood tests, put me back
    on prednisone... while on it this time i researched
    everything about it and found the symptoms of what i was
    experiencing was the withdrawals from prednisone .. now
    made worse by three doses... I went from vibrant outdoors
    woman to invalid crawling across the floor on my back to go
    to the bathroom... over night.

    Posts on this thread, including this one
  • Prednisone withdrawals, 9/21/17, by Linda.

  Site Map:  Home Chatboards Legal Jobs Classified Ads Search Contacts Advertise
  © 1996 - 2013. All Rights Reserved. Please review our Terms of Use, Mission Statement, and Privacy Policy.